# SDR SWAA2015042438898

- Difficulty date: April 8, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 42,688 hours, 19,787 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6961830
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVER EXIT DOOR LOWER HANDLE HOUSING CRACKED.  R & R HANDLE IAW SRM.
